# SDR UIEA2022120301204

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 97,575 hours, 21,905 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fseu
- Part number: 4040800916
- Part serial: 32606649
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000FT FLAPS UP & IN VNAV,  NOTICED THE AIRPLANE SPEED BUG WAS AT 250KTS & THAT THE OVERSPEED TAPE WAS DOWN TO 250KTS. GIVEN A CLIMB TO FL230, BUT ELECTED TO STAY BELOW FL200 AND LEVELED OFF AT FL190 250KTS OF NOTE AT APPROX 14000FT, SLOWED TO 240 AND SELECTED FLAPS 1 AND THEN FLAPS UP AGAIN. OVERSPEED TAPE MOVED TO 260KTS BUT NO FURTHER. THERE IS NO QRH PROCEDURE AND NO EICAS OR STATUS MSG APPEARED. RETURNED TO AFW AT 250KTS AND LANDED WITHOUT FURTHER ISSUES.  INSTALLED NEW FSEU & RH ADC. PERFORMED PITOT-STATIC SYSTEM TEST IAW AMM 34-11-00, OPERATED ATTITUDE TO 40,000FT AND AIRSPEED TO MACH 0.8. NO FAULTS OR ISSUES AT THIS TIME. PITOT-STATIC LEAKDOWN OK, PERFORMED AND WAS SUCCESSFUL.
